# SDR REXA2024110101364

- Difficulty date: May 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R FROM F.S.280.00 TO F.S.316.00 IS CORRODED AT MULTIPLE FASTENER LOCATIONS.  INSTALLED NEW SERVICEABLE STRG 19R PN SH670-31632-1 FOR FS 280 - FS 316 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
